# SDR DALA2023081806759

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 56,281 hours, 24,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 EMERGENCY EXIT SIGN HANGING DOWN AT ROW 26. CORRECTIVE ACTION: SIGN AT ROW 26 INSTALLED. CK OF REF B757 AMM 33-51- OK FOR SVC. (4908660)
